# SDR DALA2022122008232

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 29,022 hours, 11,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2545343) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORTS 2(EAS) BTW B STA 947.5 TO BSTA 967 LBL 25 AND LBL 50. FLOOR SUPPORTS 2(EAS) BTW BSTA 947.5 TO BSTA 967 LBL 25 AND LBL 50 WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
